Welcome to Ask The Doctor. We are here to help you.
These symptoms of heart fluttering are known as "Palpitations" Now, Palpitations can be because of Cardiac issues and can also be because of anxiety, thyroid issues, drugs. I would like to rule out Thyroid issues and Cardiac Arryhthmia's in cases of Palpitations. You should check if you are taking any drugs like Salbutamol for Asthma.
Following tests are recommended:
1. Thyroid Profile
If they are normal, you should start practicing yoga and meditation as probably your palpitations are because of Anxiety only. You should avoid excess of caffeine.
I would advise you strongly not to consume alcohol and do smoking in case you do.
I hope it helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.